# SDR SWAA2021090295391

- Difficulty date: July 15, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 58,592 hours, 29,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 274-294 Rbl2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA PASSENGER COMPARTMENT FLOOR STRUCTURE INTERCOSTAL CRACKED BETWEEN BS 294 AND 274. RBL-02 ; / [01] REMOVED INTERCOSTAL DAMAGED AT FWD WET AREA PASSENGER COMPT. FLOOR BS 294 TO BS 274 RBL 2 IA W B 737 SRM 51-40-02-0G -0; [02] INSTALLED IWIS PROTECTION IN THE AREA IAW B 737-700 AMM20-60-07-913-801.; [03] DRILLED AND DEBURRED HOLES AT NEW INTERCOSTAL BETWEEN BS 294 AND BS 274. RBL -2 IAW B-737-700 SRM 51-40-02-0G-0.; [04] VERIFIED STEP 2 AND 3; [05] OK TO INSTALL NEW INTERCOSTAL; [06] INSTALLED NEW INTERCOSTAL BETWEEN BS 274 AND BS 294 RBL 2 IAW B-737-700 SRM. 51-40-02-OG-0.; [07] REMOVED IWIS PROTECTION AND CLEANED THE AREA\IAW B-737-700 AMM 20-60-07-913-801.; [08] VERIFIED STEP 6; [09] VERIFIED STEP 7
